# SDR AALA202301237724

- Difficulty date: January 11, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 17,666 hours, 6,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Condition: Broken
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: 62293108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 ESCAPE SLIDE ENCLOSURE LOWER SUPPORT BROKEN. MAINTENANCE REPLACED ESCAPE SLIDE ASSEMBLY PER TASK CARD 26C15053015
